MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Renal Impairment (4499)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event of right lower pole renal infarct reported from extend study (nct05639400).A caucasian male subject underwent an emergent (within 24hrs) open surgical repair of the aorta with a thoraflex hybrid plexus device on (b)(6) 2025.Indication for repair was to treat hyperacute debakey type ii dissection of the aorta.On post-operative day 2 (b)(6) 2025), subject (b)(6) experienced an ae of right lower pole renal infarct.Further details state "sequela of renal infarct in the right lower pole".Adverse event outcome was considered unknown at time of reporting.No medication was given to treat the event.No surgical intervention was required.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4499 - renal impairment - right lower pole renal infarct.Further details state "sequela of renal infarct in the right lower pole".Impact code: 4648 - insufficient information - event of right lower pole renal infarct reported , patient outcome at time of reporting is unknown.Device problem code : 3190 - insufficient information - no device failure /deficiency has been reported component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: - thoraflex hybrid sales jan21 - sep 25 vs thoraflex hybrid infarction events jan 21 - oct 25 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information has been requested to aid this investigation.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- 25709770 which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4499 - renal impairment - right lower pole renal infarct.Further details state "sequela of renal infarct in the right lower pole".Impact code: 4648 - insufficient information - event of right lower pole renal infarct reported , patient outcome at time of reporting is unknown.Device problem code : 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: - thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2025 vs thoraflex hybrid infarction events (b)(6) 2021 - (b)(6) 2025 gave an occurrence rate of 0.018% no trend requiring action has been identified.4111 - communication interview: additional information has been requested to aid this investigation; however no additional information was received to date.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- (b)(6) which confirmed the batch was manufactured to specification with no issues found.4117 - device not returned: device remains implanted 4112 - analysis of information provided by user/third party - scans were received - pre-operation the patient presents with an aortic dissection with a primary entry tear distal to the left subclavian artery and retrograde dissection extending to the ascending aorta.The true lumen is narrow through the descending aorta.There is no mural thrombus through the aorta the right renal artery emerges from the true lumen and is fully patent.There is no suggestion of any right kidney infarct pre-op.Post operation: the thoraflex hybrid device has been implanted with a proximal anastomosis at the sino tubular junction.The three branches are fully patent.The stent rings of the thoraflex hybrid device are relatively well expanded considering the narrow true lumen.The thoraflex hybrid device is full patent.The right renal artery is patent.There is a non-enhanced region of the lower pole of the right kidney indicating infarct.Conclusion: there is an infarct of the lower pole of the right kidney demonstrated in the post-operative imaging.The thoraflex hybrid device is fully patent, with no thrombus formation.Review of the imaging indicates the thoraflex hybrid device is performing as intended with no device deficiencies identified.Investigation findings: 213 - no device problem found - no device deficiency / defect was reported and full batch review was performed from base fabric to finished product for device i.D - (b)(6) which confirmed the device was manufactured to specification with no issues found.Investigation conclusion: 4315 - cause not established - as device was manufactured to specification with no issues found and no device failure / deficiency was reported and scan review shows the thoraflex hybrid device was performing as intended, no causal link between the event and the device could be established.
 
Event or Problem Description
Event of right lower pole renal infarct reported from extend study (b)(6).A caucasian male subject underwent an emergent (within 24hrs) open surgical repair of the aorta with a thoraflex hybrid plexus device on (b)(6) 2025.Indication for repair was to treat hyperacute debakey type ii dissection of the aorta.On post-operative day 2 ((b)(6) 2025), subject (b)(6) experienced an ae of right lower pole renal infarct.Further details state, "sequela of renal infarct in the right lower pole".Adverse event outcome was considered unknown at time of reporting.No medication was given to treat the event.No surgical intervention was required.This report is being submitted as follow up #1 for manufacturing report number to provide event closure information for tag0340.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key23461823
Report Number9612515-2025-00088
Device Sequence Number13369972
Product Code QSK
UDI-Device Identifier05037881026749
UDI-Public05037881026749
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3036X100A-G
Device Lot Number25709770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite